Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Blood in seman/urine after cyst. Any relation?
avatar
steve12511 posted:
I was recently (one and a half weeks ago) treated for a sebaceous cyst in the pubic region. I was given a steroids injection into the cyst and put on Monodox. Out of nowhere tonight, after masturbating I noticed there was blood everywhere in the seman. The tissue I used was covered in blood and it was quite scary. After urinating a few minutes later it looked like I was just peeing blood. It even looked like I pissed out a blood clot or two. I am wonder (and hoping) that this is all related to my cyst that has almost cleared up. If not, I am worried and wondering what I should do and what could cause this.

Also, I do not know if it matters but I have forgotten to take the Monodox for the past two days. I was told to take it for another week and a half or until I run out.

Thanks in advance for any advice or insight.

Oh and I am a 25 year old male who has never had a cyst before or any blood coming out of anywhere but cuts and scrapes.
Reply
 
avatar
nohard responded:
Hi I would give it 24 hours and see what its doing then, if your still getting blood in your urine go see your doctor, it could just be a reaction to the steroid, was this on you scrotum?


Good Luck
 
avatar
steve12511 replied to nohard's response:
No it was in my pubic region a few inches above everything. The thing was that the shot was a week and a half ago which is why I was concerned. I have not had any blood in the urine since last night though and probably will refrain from any sexual activities for a few days just to play it safe.
 
avatar
nohard replied to steve12511's response:
Hi, I would think of masturbating every other day, reason just to see if your still getting any blood in you seamen, it could be that a small blood vessel somehow got nicked or broke, and now healed, it happens, could be from say over masturbating, us men will do this at times.


Good Luck


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.